# SDR SWIA202056214

- Difficulty date: December 14, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT AILERON CENTER HINGE FITTING RIBLET CRACKED. (MARKED)   (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED WITH NEW CENTER HINGE FITTING FOR LH AILERON REF CRJ200 SRM 51-42-10
